# SDR FDEA201406181486

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,240 hours, 17,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW MM.  OPS CHECKED GOOD.
